# SDR IPXA2015022286223

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 15,831 hours, 9,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53971825201
- Condition: Damaged
- Location: Frame 57-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BETWEEN FRAME 57.3-58 AND STRINGER 30R-31R.  REPAIRED IAW EO A300-5330-56542-A. REF NRC 528973 FOR REPAIR ACTIONS.
